# SDR 20001016SH004

- Difficulty date: July 25, 2000
- Submitted: October 16, 2000
- Operation: General aviation
- Aircraft: N278SJ
- Make and model: Rhnflu EA300L
- Aircraft serial: 113
- System (JASC): 7800 · Engine Exhaust System
- Part: Heat Shield
- Part number: PC02596RH
- Condition: Loose
- Part time: 15 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST HEAT SHIELD FAILED ITS CLAMP ATTACH TABS.  THIS CONDITION COULD BE CONSIDERED SERIOUS IN THE EVENT A PART FAILS AND BECOMES LOOSE IN THE ENGINE COMPARTMENT.  (X)
